# SDR WXOA99030

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND LEVEL 1 CORROSION ON AFT STAIR ANGLE.  REMOVED CORRODED ANGLE.  FABRICATED REPAIR ANGLE AND INSTALLED IAW DC-9 SRM 51-10-2, 51-10-3 AND 51-30-2.  (M)
